Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 398746, 10 pages
http://dx.doi.org/10.1155/2014/398746
Research Article

Hypersurfaces with Two Distinct Para-Blaschke Eigenvalues in

School of Mathematics and Information Science, Xianyang Normal University, Xianyang, Shaanxi 712000, China

Received 21 January 2014; Accepted 17 March 2014; Published 14 April 2014

Academic Editor: Ricardo Estrada

Copyright © 2014 Junfeng Chen and Shichang Shu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Wang, “Moebius geometry of submanifolds in Sn,” Manuscripta Mathematica, vol. 96, no. 4, pp. 517–534, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Akivis and V. V. Goldberg, Conformal Differential Geometry and Its Generalizations, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. A. Akivis and V. V. Goldberg, “A conformal differential invariant and the conformal rigidity of hypersurfaces,” Proceedings of the American Mathematical Society, vol. 125, no. 8, pp. 2415–2424, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Q.-M. Cheng and S. Shu, “A Möbius characterization of submanifolds,” Journal of the Mathematical Society of Japan, vol. 58, no. 3, pp. 903–925, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Hu and H. Li, “Classification of hypersurfaces with parallel Möbius second fundamental form in Sn+1,” Science in China. Series A. Mathematics, vol. 47, no. 3, pp. 417–430, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Z. Li, H. L. Liu, C. P. Wang, and G. S. Zhao, “Möbius isoparametric hypersurfaces in 𝐒n+1 with two distinct principal curvatures,” Acta Mathematica Sinica, English Series, vol. 18, no. 3, pp. 437–446, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Li and C. Wang, “Möbius geometry of hypersurfaces with constant mean curvature and scalar curvature,” Manuscripta Mathematica, vol. 112, no. 1, pp. 1–13, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. X. Li and F. Y. Zhang, “Immersed hypersurfaces in the unit sphere Sm+1 with constant Blaschke eigenvalues,” Acta Mathematica Sinica, English Series, vol. 23, no. 3, pp. 533–548, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Liu, C. Wang, and G. Zhao, “Möbius isotropic submanifolds in Sn,” The Tohoku Mathematical Journal, vol. 53, no. 4, pp. 553–569, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. X. Zhong and H. A. Sun, “Hypersurfaces in the unit sphere with constant para-Blaschke eigenvalues,” Acta Mathematica Sinica. Chinese Series, vol. 51, no. 3, pp. 579–592, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Shu and B. Su, “Para-Blaschke isoparametric hypersurfaces in a unit sphere Sn+1(1),” Glasgow Mathematical Journal, vol. 54, no. 3, pp. 579–597, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Wei, “Complete hypersurfaces with constant mean curvature in a unit sphere,” Monatshefte für Mathematik, vol. 149, no. 3, pp. 251–258, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet